MathSciNet Relay Station
MathSciNet bibliographic data
MR2284213 (2009b:35025) 35F30 (76P05 82C40)
Liu, Tai-Ping; Yu, Shih-Hsien Initial-boundary value problem for one-dimensional wave solutions of the Boltzmann equation. Comm. Pure Appl. Math. 60 (2007), no. 3, 295–356.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement